MAUDE Adverse Event Report: SMITH AND NEPHEW, INC. ANTHOLOGY SO POR PL HA SZ 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

SMITH AND NEPHEW, INC. ANTHOLOGY SO POR PL HA SZ 4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Catalog Number 71357004
Health Effect - Clinical Codes Damage to Ligament(s) (1952); Joint Dislocation (2374)
Date of Event 06/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a subluxation of head of femoral component of hip implant due to ligamentous laxity.Event was treated with rest.No delay to the procedure.Subject id: (b)(4); ae#4.Date of surgery: (b)(6) 2017; age: (b)(6); sex: female.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.A clinical evaluation noted that no relevant clinical information was provided to conduct a thorough clinical investigation.No further medical assessment can be rendered at this time.Without the return of the actual product involved and no batch information available, our investigation of this report is inconclusive.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
ANTHOLOGY SO POR PL HA SZ 4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
SMITH AND NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7820493
Report Number1020279-2018-01647
Device Sequence Number11147082
Product Code LZO
UDI-Device Identifier03596010559470
UDI-Public03596010559470
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71357004
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer08/10/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;